Okay, dude. This K2 is scary stuff. Many people seem to be fine with a ton of it (especially MK4), and for other people (like me), it seems to give them dangerously high blood pressure, palpitations, and all kinds of problems. I'm pretty sure it caused me to develop retinal holes. What's the deal with this stuff? Everyone acts like it's so innocuous, but I would never have taken it in the first place if I knew there were any chance of such side effects. I will say, there may be some connection to vitamin D levels in terms of how one reacts. I had lowish levels (30) and they went even lower (20) after a week or two of K2, so it seems to sort of "burn" the vitamin D or increase the need for it. This could potentially be harmful for those who are already on the low end, though I'm not sure that's the only reason to be worried about K2. I would guess that the proper ratio would depend on how high your D levels are in the first place. Personally, I doubt I will ever take K2 again regardless, which is depressing since it seemed to have a lot of good effects. But the side effects are just too scary.